# SDR SCNA20201116218

- Difficulty date: October 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L CLIP STA 500G DAMAGED.  REMOVED AND REPLACED CLIP, IAW DWG 143A1232 + SRM 51-40-02 AND 51-40-05 AT STA 500G STR 27L.  DRILLED AND LOCATED CLIP, IAW SRM 51-40-05.
